i recently had sex for the first time and the guy i had it with i thought cared for me a great deal...i went off to school and then his feelings for me i guess just slowly left. i still cared for him so much...i still do...since then we've gotten back together 2 times but it never works...i cant keep from thinking about him...i cry like every night because we're not together anymore. i also went to the doctor because i was losing sleep and showing signs of being diabetic. but really she said i was clinically depressed and put me on Prozac...does the sex thing have to do with the depression?? what can i do to keep from thinking about this guy that means so much to me? i want to get better but i cant keep from thinking about him 24/7. thanks
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.